# SDR REXA2017052400662

- Difficulty date: May 24, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L HAS CORROSION BETWEEN BS 333 AND 295, IN THE FWD E & E BAY.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06.
